# SDR A6WA201643484

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD INTERCOSTAL AT STRINGER 13L & FS 625.00 IS CRACKED.  REMOVED CRACKED INTERCOSTAL AT STRINGER 13L & FS 625.00.  REPLACED WITH NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-06 & 51-42-21.
